Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 75, NWS Fort Worth, TX

April 2, 2017Denton County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2017, 1:25 AM CDT for Denton County, Tarrant County, Texas. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 1:25 AM CDT (06:25 UTC)
Expired
Apr 2, 2017, 1:51 AM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 1:28 AM CDTHAIL 11 N Haltom City, TXQUARTER SIZE HAIL IN HALTOM CITY AT THE NWS OFFICE
Apr 2, 1:30 AM CDTHAIL 1Keller, TXQUARTER SIZE HAIL IN KELLER
Apr 2, 1:37 AM CDTHAIL 1Haslet, TXQUARTER SIZE HAIL IN HASLET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

847 
WUUS54 KFWD 020625
SVRFWD
TXC121-439-020715-
/O.NEW.KFWD.SV.W.0075.170402T0625Z-170402T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
125 AM CDT SUN APR 2 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southern Denton County in north central Texas...
  Northern Tarrant County in north central Texas...

* Until 215 AM CDT.

* At 124 AM CDT, a severe thunderstorm was located over Haltom City,
  moving northeast at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* This severe thunderstorm will be near,
  Watauga around 130 AM CDT. 
  Bedford and Haslet around 135 AM CDT. 
  Southlake, Trophy Club, Roanoke and Northlake around 150 AM CDT. 
  Grapevine and Corral City around 155 AM CDT. 
  Highland Village, Argyle and Copper Canyon around 205 AM CDT. 

Other locations impacted by this severe thunderstorm include Westlake
and Marshall Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3299 9699 3299 9703 3295 9703 3275 9725
      3278 9750 3312 9734 3313 9684
TIME...MOT...LOC 0624Z 216DEG 29KT 3284 9729 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
2 follow-up statements
024 
WWUS54 KFWD 020634
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
134 AM CDT SUN APR 2 2017

TXC121-439-020715-
/O.CON.KFWD.SV.W.0075.000000T0000Z-170402T0715Z/
Denton TX-Tarrant TX-
134 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN DENTON AND NORTH CENTRAL TARRANT COUNTIES...

At 133 AM CDT, a severe thunderstorm was located over Keller, moving
north at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Keller, Trophy Club, Southlake, Westlake, Roanoke, Argyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3299 9709 3295 9712 3289 9718 3289 9743
      3312 9734 3313 9697
TIME...MOT...LOC 0633Z 200DEG 34KT 3291 9726 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
474 
WWUS54 KFWD 020651
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
151 AM CDT SUN APR 2 2017

TXC121-439-020701-
/O.CAN.KFWD.SV.W.0075.000000T0000Z-170402T0715Z/
Denton TX-Tarrant TX-
151 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DENTON AND NORTH
CENTRAL TARRANT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits therefore the warning has been cancelled.  Small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 3299 9709 3295 9712 3289 9718 3289 9743
      3312 9734 3313 9697
TIME...MOT...LOC 0647Z 216DEG 29KT 3303 9716 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:36 AM CDT, 49 minutes earlier.

Area forecast discussion, Apr 2, 12:36 AM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1236 AM CDT Sun Apr 2 2017

.AVIATION...
A line of storms forming near a cold front will move slowly towards
the I-35 corridor through the night. The storms will weaken as
they move east but should briefly impact the terminals before
sunrise. The better chance of storms is still expected shortly
after sunrise when an upper low lifts out of New Mexico. The best
window of time for thunderstorms to impact the area airports will
be between 13Z and 19Z with storms lingering a bit longer in Waco.
We expect most of the thunderstorm activity to move east of the
Interstate 35 corridor by late afternoon Sunday. However, some
wrap around showers may dampen the Metroplex airports early Sunday
evening before the upper low lifts into Eastern Oklahoma.

MVFR ceilings will move into the region from South Texas and most
likely reach Waco between 07Z and 08Z and the Metroplex TAF sites
shortly after that. The MVFR ceilings should linger through much
of the day Sunday with even some high end IFR likely in Waco
around sunrise. Ceilings will slowly improve Sunday afternoon and
should lift to near 3000 ft before sunrise Monday.

A southeast wind between 10 and 15 knots to start this TAF cycle,
may briefly turn to the northwest across the Metro sites with the
passage of an outflow boundary. This wind shift should only be
temporary with winds turning back to the east/southeast until the
cold front moves through late Sunday afternoon. A west to
northwest wind will move in behind the departing cold front and
upper low on Sunday evening. Wind speeds through the TAF cycle
will range from 12 to 16 knots along with some higher gusts,
especially in and near thunderstorms.

&&

.UPDATE...
We sent a quick update at 10 PM letting the Severe Thunderstorm
Watch for Eastland, Stephens and Young expire. We expect
thunderstorms to continue to develop across the western counties
through midnight as a cold front moves slowly through the area.
These storms may become marginally severe with quarter size hail
and possibly some wind gusts near 60 MPH. However, the bigger
threat may actually be flash flooding due to the slow movement and
training of storms. At the very least, urban and small stream
flooding is likely through the early morning hours. Scattered
showers and storms are still possibe well ahead of the line
overnight but these storms should remain below severe limits.

It still appears as if the line of storms currently moving across
the western counties will weaken as they move east away for the
upper low. However, high res solutions continue to rapidly develop
the activity over the Big Bend region overnight and these storms
will shift east/northeast Sunday morning and produce widespread
rain and thunderstorms across most of the CWA making for a very
active day.

The current plans are to leave the forecast as is but will
highlight the potential of heavy rainfall and flooding overnight
in the Hazardous Weather Outlook and future graphics.

&&

.PREV DISCUSSION... /ISSUED 404 PM CDT Sat Apr 1 2017/
An upper level low that was over west-central New Mexico at mid
afternoon will sink southward tonight before moving northeast
across North Texas Sunday and Sunday night. This system will bring
widespread showers and thunderstorms to North and Central Texas
through Sunday night. Some severe thunderstorms will be likely
along with locally heavy rain. Another upper level low will move
into the southwestern U.S. Monday and swing across Kansas Tuesday
and Tuesday night bringing another chance of showers and
thunderstorms Tuesday night, but severe weather is not expected
with this system. Dry weather is then expected for the rest of the
week.

Scattered elevated showers and a few thunderstorms have developed
mainly west of I-35 this afternoon. This activity has been moving
northeast. Up to 1 inch hail will be possible a few of these
storms later this afternoon into the evening hours. Cloud cover
west of I-35 has been inhibiting the development of surface based
storms, but there are some breaks west of the forecast area and
some stronger storms have started to form. There will be the
potential for some strong to severe thunderstorms mainly across
the western parts of the forecast area this evening and some of
this activity. A cold front that extended southeast of a Lawton,
Oklahoma to Big Spring to Fort Stockton line at 3 PM is expected
to move east into the western zones by late this evening. This
boundary will provide an additional focus for thunderstorms
overnight tonight. Showers and thunderstorms will shift eastward
toward the I-35 corridor overnight tonight. Large hail and
damaging winds should be the main severe weather threats tonight,
though we cannot rule out an isolated tornado.

Sunday looks to be a bigger severe weather day across North and
Central Texas as the frontal boundary moves to near a Sherman to
DFW to Killeen line by midday. Some elevated storms on the cold
side of this boundary may result in some large hail but for areas
to the southeast of the boundary, strong shear, CAPES of 2000-2500
J/Kg will result in the potential for all modes of severe weather
as well as flash flooding. We may end up needing a Flash Flood
Watch for parts of the south central and eastern zones (especially
from Temple to Canton southeastward) for Sunday.

As the upper level low moves across North Texas Sunday night,
widespread rain and thunderstorm chances will continue but the
non-flooding severe weather should come to an end as the cold
front progresses eastward. Rain chances will end from southwest to
northeast overnight Sunday night with just some low chances of
showers remaining into Monday morning northeast of a Sherman to
Canton line.

As the next upper level low swings out of the southwestern U.S.
into Kansas, there will be a chance for showers and isolated
thunderstorms along and north of the I-20 corridor Tuesday night.
Dry weather is then expected for the rest of the week.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  72  56  78  58 /  60  90  60  10   0
Waco                64  78  55  79  56 /  60 100  50   5   0
Paris               60  72  56  74  54 /  30  90  60  20   5
Denton              60  70  54  76  54 /  60  90  60  10   0
McKinney            61  72  55  75  55 /  60  90  60  10   0
Dallas              63  73  58  78  59 /  60  90  60  10   0
Terrell             62  73  57  77  56 /  40  90  60  10   0
Corsicana           63  75  58  78  58 /  40 100  60  10   0
Temple              65  80  55  81  57 /  60 100  50   0   0
Mineral Wells       59  70  51  79  53 /  70  90  60   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 1, 10:57 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1057 PM CDT Sat Apr 1 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030400-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1057 PM CDT Sat Apr 1 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms will increase in coverage through the overnight hours
with the best storm chances west of the Interstate 35 corridor. Some
storms could be severe with damaging winds and hail being the main
threats. In addition, there is some potential for locally heavy
rainfall which may result in urban flooding and possibly flash
flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Widespread thunderstorms will develop early Sunday and will continue
throughout the day. Severe weather is likely, including the
potential for damaging winds, hail, and a few tornadoes, especially
south of Interstate 20. Thunderstorms will also have the potential
for heavy rainfall and localized flash flooding through Sunday
evening. Thunderstorm chances will continue into Sunday night across
all of North Texas but the severe weather threat will shift to the
east during this time.

There is a low chance of thunderstorms mostly along and north of
Interstate 20 late Tuesday night as a cold front moves into the
region. Severe weather is not expected during this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be possible west of Interstate 35 overnight
and across most of the region on Sunday.

In the hours before

Special weather statement, Apr 1, 10:20 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1020 PM CDT SAT APR 1 2017

TXZ129-130-141-020415-
Comanche TX-Erath TX-Eastland TX-
1020 PM CDT SAT APR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ERATH...SOUTHERN
EASTLAND AND COMANCHE COUNTIES UNTIL 1115 PM CDT...

At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Rising Star, or 17 miles northwest of Comanche, moving
east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Comanche, Dublin, De Leon, Gorman, Rising Star, Gustine, Huckabay and
Carbon.

LAT...LON 3236 9893 3236 9826 3182 9833 3180 9873
      3208 9893 3208 9907
TIME...MOT...LOC 0320Z 265DEG 19KT 3208 9880

30
Special weather statement, Apr 1, 11:05 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1105 PM CDT SAT APR 1 2017

TXZ100-101-116-020430-
Palo Pinto TX-Young TX-Jack TX-
1105 PM CDT SAT APR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHWESTERN
JACK AND NORTHWESTERN PALO PINTO COUNTIES UNTIL 1130 PM CDT...

At 1104 PM CDT, Doppler radar was tracking a strong thunderstorm near
Graford, or 16 miles west of Mineral Wells, moving north at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Graford and Possum Kingdom State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

If on or near Possum Kingdom Lake, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3306 9820 3277 9821 3277 9856 3304 9857
TIME...MOT...LOC 0404Z 200DEG 29KT 3289 9835

30
Special weather statement, Apr 2, 12:37 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1237 AM CDT SUN APR 2 2017

TXZ091-092-020600-
Cooke TX-Montague TX-
1237 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTAGUE AND NORTHWESTERN
COOKE COUNTIES UNTIL 100 AM CDT...

At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. Jo, or 11 miles southeast of Nocona, moving northeast at 45 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Nocona, St. Jo, Stoneburg and Forestburg.

LAT...LON 3395 9759 3390 9758 3392 9751 3391 9746
      3384 9746 3382 9743 3382 9737 3388 9733
      3386 9733 3389 9731 3386 9726 3392 9723
      3390 9719 3352 9751 3362 9794 3392 9778
      3394 9773 3399 9769
TIME...MOT...LOC 0537Z 216DEG 41KT 3366 9760

Dunn
Special weather statement, Apr 2, 12:57 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1257 AM CDT SUN APR 2 2017

TXZ103-020630-
Denton TX-
1257 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DENTON COUNTY UNTIL 130
AM CDT...

At 1256 AM CDT, Doppler radar was tracking a strong thunderstorm near
Corral City, or near Denton, moving northeast at 35 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Krum around 110 AM CDT.
  Denton and Sanger around 125 AM CDT.
  Ray Roberts Park Johnson Branch and Ray Roberts Park Isle Du Bois
  around 130 AM CDT.

Other locations impacted by this storm include Ponder.

LAT...LON 3342 9694 3307 9715 3314 9737 3343 9730
TIME...MOT...LOC 0556Z 205DEG 30KT 3318 9724

Dunn
Special weather statement, Apr 2, 1:18 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
118 AM CDT SUN APR 2 2017

TXZ118-020645-
Tarrant TX-
118 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TARRANT COUNTY UNTIL
145 AM CDT...

At 117 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Worth, moving northeast at 35 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Watauga around 130 AM CDT.
  North Richland Hills and Haslet around 135 AM CDT.
  Keller, Southlake, Trophy Club and Roanoke around 145 AM CDT.

Other locations impacted by this storm include Westlake, Westover
Hills and Newark.

LAT...LON 3299 9712 3274 9728 3275 9753 3299 9749
TIME...MOT...LOC 0617Z 205DEG 30KT 3280 9735

Dunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:27 PM CDTAreal Flood AdvisoryFWDEastland, Stephens, Young4 hr
Apr 1, 10:20 PM CDTSpecial Weather StatementFWDComanche, Eastland55 min
Apr 1, 10:59 PM CDTSevere Thunderstorm WarningFWDComanche61 min
Apr 1, 11:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 2, 12:37 AM CDTSpecial Weather StatementFWDMontague23 min
Apr 2, 12:57 AM CDTSpecial Weather StatementFWDDenton33 min
Apr 2, 1:18 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 2, 1:57 AM CDTAreal Flood AdvisoryFWDErath2 hr
Apr 2, 2:27 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 2, 3:06 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Somervell, Tarrant114 min
Apr 2, 3:24 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Dallas, Ellis and 19 more11 hr
Apr 2, 5:01 AM CDTAreal Flood AdvisoryFWDHamilton119 min
Apr 2, 6:05 AM CDTSpecial Weather StatementFWDBell25 min
Apr 2, 6:10 AM CDTSevere Thunderstorm WarningFWDBell39 min
Apr 2, 6:26 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas24 min
Apr 2, 7:22 AM CDTSevere Thunderstorm WarningFWDLeon38 min
Apr 2, 7:25 AM CDTSpecial Weather StatementFWDMcLennan35 min
Apr 2, 7:34 AM CDTSevere Thunderstorm WarningFWDMcLennan41 min
Apr 2, 7:55 AM CDTAreal Flood AdvisoryFWDLampasas3 hr
Apr 2, 7:59 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon46 min
Apr 2, 8:15 AM CDTSpecial Weather StatementFWDLeon45 min
Apr 2, 8:28 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson3 hr
Apr 2, 8:32 AM CDTSpecial Weather StatementFWDLimestone43 min
Apr 2, 8:33 AM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
Apr 2, 8:37 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro38 min
Apr 2, 8:46 AM CDTSpecial Weather StatementFWDEllis, Hill44 min
Apr 2, 9:14 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt31 min
Apr 2, 9:23 AM CDTSpecial Weather StatementFWDEllis37 min
Apr 2, 9:41 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Apr 2, 9:51 AM CDTSpecial Weather StatementFWDDallas24 min
Apr 2, 9:58 AM CDTSevere Thunderstorm WarningFWDBell, Milam62 min
Apr 2, 10:41 AM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson52 min
Apr 2, 10:50 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 2, 10:51 AM CDTAreal Flood AdvisoryFWDFreestone, Hill, Limestone, Navarro4 hr
Apr 2, 10:54 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro36 min
Apr 2, 10:55 AM CDTAreal Flood AdvisoryFWDBell, Falls, Leon, Limestone, Milam, Robertson5 hr
Apr 2, 10:59 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Apr 2, 11:08 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt52 min
Apr 2, 11:15 AM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson60 min
Apr 2, 11:18 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt42 min
Apr 2, 11:30 AM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro45 min
Apr 2, 11:53 AM CDTAreal Flood AdvisoryFWDFreestone, Leon3 hr
Apr 2, 11:58 AM CDTSpecial Weather StatementFWDVan Zandt32 min
Apr 2, 12:06 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt3 hr
Apr 2, 12:14 PM CDTSpecial Weather StatementFWDAnderson, Freestone46 min
Apr 2, 12:46 PM CDTAreal Flood AdvisoryFWDHunt, Rains3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.